An iterative procedure for constructing minimax and viscosity solutions of the Hamilton–Jacobi equations
Doklady Akademii Nauk, Tome 348 (1996) no. 6, pp. 736-739
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_348_6_a3,
author = {A. I. Subbotin and A. G. Chentsov},
title = {An iterative procedure for constructing minimax and viscosity solutions of the {Hamilton{\textendash}Jacobi} equations},
journal = {Doklady Akademii Nauk},
pages = {736--739},
year = {1996},
volume = {348},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_348_6_a3/}
}
TY - JOUR AU - A. I. Subbotin AU - A. G. Chentsov TI - An iterative procedure for constructing minimax and viscosity solutions of the Hamilton–Jacobi equations JO - Doklady Akademii Nauk PY - 1996 SP - 736 EP - 739 VL - 348 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1996_348_6_a3/ LA - ru ID - DAN_1996_348_6_a3 ER -
A. I. Subbotin; A. G. Chentsov. An iterative procedure for constructing minimax and viscosity solutions of the Hamilton–Jacobi equations. Doklady Akademii Nauk, Tome 348 (1996) no. 6, pp. 736-739. http://geodesic.mathdoc.fr/item/DAN_1996_348_6_a3/